Some Generalizations of Quasi-Projective Modules

KALEBOĞAZ B. , Keskin-Tutuncu D. , Smith P. F.

ALGEBRA COLLOQUIUM, vol.22, pp.727-738, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2015
  • Doi Number: 10.1142/s1005386715000632
  • Title of Journal : ALGEBRA COLLOQUIUM
  • Page Numbers: pp.727-738


In this paper, the concepts of SGQ-projective, quasi-epi kappa-projective and quasi-epi kappa*-projective modules are introduced and some properties of these modules are investigated. Hopfian and co-Hopfian modules are investigated via quasi(-epi) kappa-projective and quasi(-epi) kappa*-projective modules.